Open Access System for Information Sharing

Login Library

Browsing by Author Hyeon, D

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 6 to 9 of 9
Issue DateTitle
2010-Jan

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol. 47, no. 1, page. 41 - 62, 2010-01

Hassett, B; Hyeon, D; Lee, Y

2009-Oct

JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, no. 10, page. 1991 - 2000, 2009-10

Hyeon, D; Lee, Y

2010-Jul

MATHEMATICAL RESEARCH LETTERS, vol. 17, no. 4, page. 721 - 729, 2010-07

Hyeon, D; Morrison, I

2007-Feb

MATHEMATISCHE ANNALEN, vol. 337, no. 2, page. 479 - 488, 2007-02

Hyeon, D; Lee, Y

1

Browse